MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1040000
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required alarm occurred.There was no harm or injury reported.The ventilator was evaluated by a field service engineer and the customer¿s complaint was confirmed.The device's oxygen blending module board was replaced to address the issue.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22033948
Report Number2518422-2025-044979
Device Sequence Number8815044
Product Code CBK
UDI-Device Identifier00606959022799
UDI-Public(01)00606959022799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA1040000
Device Catalogue NumberCA1040000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown